# SDR GTIA030688

- Difficulty date: September 21, 2003
- Submitted: October 15, 2003
- Operation: Air carrier
- Aircraft: N824NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53015
- System (JASC): 2560 · Emergency Equipment
- Part: Strip
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY EMERGENCY GLOW PATH STRIP IN FRONT OF GALLEY CART IS MISSING.  REPLACED MISSING GLOW PATH STREP IN AFT GALLEY, OPS CHECK OK.  (M)
